# SDR HEEA0012870

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 579063
- Condition: Defective
- Location: M/R Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED BEARING DEFECTIVE.  SCRAPPED AT PHI.
